Skip to content

A Global Geometric Framework for Nonlinear Dimensionality Reduction

Tenenbaum, J. B., Silva, V. d., & Langford, J. C. (2000). A Global Geometric Framework for Nonlinear Dimensionality Reduction. Science, 290(5500), 2319-2323.

Type
Journal article
Intellectual base
Primary research
Year
2000
Volume
290
Issue
5500
Pages
2319-2323
DOI
10.1126/science.290.5500.2319
DOI registrant
American Association for the Advancement of Science
Link
https://doi.org/10.1126/science.290.5500.2319
Cited from
mathematics, statistics_experimental_design

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 3 of 4 citations: 1 supported, 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4d74cfb04552 · see in the full table